UPM Institutional Repository

Centroids of finite dimensional associative dialgebras


Rakhimov, Isamiddin and Fiidow, Mohamed Abubakar Hagi Mohamed (2015) Centroids of finite dimensional associative dialgebras. Far East Journal of Math Sci., 98 (4). pp. 427-443. ISSN 0972-0871


We introduce the concept of centroid for associative dialgebras and study its some properties. An algorithm to find centroids of algebras is given. We apply the algorithm to determine the centroids of lowdimensional dialgebras.

Download File

[img] Text
Centroids of finite dimensional associative dialgebras.pdf

Download (74kB)
Official URL or Download Paper: http://www.pphmj.com/abstract/9372.htm

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
Institute for Mathematical Research
DOI Number: https://doi.org/10.17654/FJMSOct2015_427_443
Publisher: Pushpa Publishing House
Keywords: Associative dialgebra; Centroid; Derivation; Central derivation
Depositing User: Ms. Ainur Aqidah Hamzah
Date Deposited: 01 Dec 2021 08:58
Last Modified: 01 Dec 2021 08:58
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.17654/FJMSOct2015_427_443
URI: http://psasir.upm.edu.my/id/eprint/44011
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item